Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 243891, 4 pages
http://dx.doi.org/10.1155/2013/243891
Research Article

A New Identity for Resolvents of Operators

Department of Mathematics, Ben-Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel

Received 10 December 2012; Accepted 21 December 2012

Academic Editor: Jens Lorenz

Copyright © 2013 Michael Gil'. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, New York, NY, USA, 1966. View at MathSciNet
  2. G. W. Stewart and J. G. Sun, Matrix Perturbation Theory, Academic Press, New York, NY, USA, 1990. View at MathSciNet
  3. M. I. Gil', Operator Functions and Localization of Spectra, vol. 1830 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. S. Shen, “On the perturbation and continuity of spectral-valued maps for bounded linear operators on Hilbert space,” Journal of Mathematical Study, vol. 32, no. 4, pp. 383–389, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. J. Kaup and R. A. Van Gorder, “Squared eigenfunctions and the perturbation theory for the nondegenerate N×N operator: a general outline,” Journal of Physics A, vol. 43, no. 43, Article ID 434019, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Perez-Garcia and S. Vega, “Perturbation theory of p Fredholm and semi-Fredholm operators,” Koninklijke Nederlandse Akademie van Wetenschappen, vol. 15, no. 1, pp. 115–127, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Aiena, M. González, and A. Martinón, “On the perturbation classes of continuous semi-Fredholm operators,” Glasgow Mathematical Journal, vol. 45, no. 1, pp. 91–95, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. G. Su and H. J. Zhong, “The generalized West decomposition of operators and other compact perturbation problems,” Acta Mathematica Sinica, vol. 22, no. 2, pp. 515–522, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Xue and G. Chen, “Some equivalent conditions of stable perturbation of operators in Hilbert spaces,” Applied Mathematics and Computation, vol. 147, no. 3, pp. 765–772, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. I. Gil', Localization and Perturbation of Zeros of Entire Functions, vol. 258 of Lecture Notes in Pure and Applied Mathematics, CRC Press, Boca Raton, Fla, USA, 2010. View at MathSciNet